MathSciNet Relay Station
MathSciNet bibliographic data
MR104219 (21 #2976) 55.00
Whittlesey, E. F. Classification of finite $2$-complexes. Proc. Amer. Math. Soc. 9 1958 841–845.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement